# SDR SIMA20120704002

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 21,496 hours, 20,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT ABOVE FLIGHT ATTENDANT SEAT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ABOVE ATTENDENT SEAT IAW ERJ-140 AMM 33-50-13.  THE OPERATIONAL CHECK WAS GOOD IAW ERJ-140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
